# SDR ASAA2019111851364

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 27,901 hours, 8,884 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED 5 VTK'S ON CAPT MAP DISPLAY. LASTED ABOUT 30 SEC. WAS ABLE TO RESTORE DUAL FMC OPERATIONS EACH TIME. GROUNDED - YES. PERFORMED B737-900 FIM TASK 34-61, TASK 836. CYCLED 2 CIRCUIT BREAKERS, FMC BOOTS IN MENU ON LSK 1 AFTER 20 SECONDS. IDENT PG 1 LOADS NORMALLY, NO FMC FAULT MESSAGES ON CDU. PERFORMED FMC BITE PER FIM 34-61 TASK 801.
